Show simple item record

dc.contributor.authorBernardara, M.
dc.contributor.authorTrigo Neri Tabuada, Goncalo Jorge
dc.date.accessioned2016-09-26T19:26:40Z
dc.date.available2016-09-26T19:26:40Z
dc.date.issued2016-07
dc.date.submitted2015-05
dc.identifier.issn1064-5632
dc.identifier.issn1468-4810
dc.identifier.urihttp://hdl.handle.net/1721.1/104384
dc.description.abstractConjectures of Beilinson-Bloch type predict that the low-degree rational Chow groups of intersections of quadrics are one-dimensional. This conjecture was proved by Otwinowska in [20]. By making use of homological projective duality and the recent theory of (Jacobians of) non-commutative motives, we give an alternative proof of this conjecture in the case of a complete intersection of either two quadrics or three odd-dimensional quadrics. Moreover, we prove that in these cases the unique non-trivial algebraic Jacobian is the middle one. As an application, we make use of Vial's work [26], [27] to describe the rational Chow motives of these complete intersections and show that smooth fibrations into such complete intersections over bases S of small dimension satisfy Murre's conjecture (when dim(S) [less than or equal to] 1), Grothendieck's standard conjecture of Lefschetz type (when dim(S) [less than or equal to] 2), and Hodge's conjecture (when dim(S) [less than or equal to] 3).en_US
dc.description.sponsorshipNational Science Foundation (U.S.) (CAREER Award #1350472)en_US
dc.description.sponsorshipFundação para a Ciência e a Tecnologia (Portugal) (project grant UID/MAT/00297/2013 (Centro de Matemática e Aplicações))en_US
dc.language.isoen_US
dc.publisherTurpionen_US
dc.relation.isversionofhttp://dx.doi.org/10.1070/IM8409en_US
dc.rightsCreative Commons Attribution-Noncommercial-Share Alikeen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/4.0/en_US
dc.sourcearXiven_US
dc.titleChow groups of intersections of quadrics via homological projective duality and (Jacobians of) non-commutative motivesen_US
dc.typeArticleen_US
dc.identifier.citationBernardara, M., and G. Tabuarda. "Chow groups of intersections of quadrics via homological projective duality and (Jacobians of) non-commutative motives." Izvestiya: Mathematics, Volume 80, Number 3 (2016), pp. 463-480.en_US
dc.contributor.departmentMassachusetts Institute of Technology. Department of Mathematicsen_US
dc.contributor.mitauthorTrigo Neri Tabuada, Goncalo Jorge
dc.relation.journalIzvestiya: Mathematicsen_US
dc.eprint.versionOriginal manuscripten_US
dc.type.urihttp://purl.org/eprint/type/JournalArticleen_US
eprint.statushttp://purl.org/eprint/status/NonPeerRevieweden_US
dspace.embargo.termsNen_US
dc.identifier.orcidhttps://orcid.org/0000-0001-5558-9236
mit.licenseOPEN_ACCESS_POLICYen_US
mit.metadata.statusComplete


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record